MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM A +3MM OFFSET POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. 36MM A +3MM OFFSET POLY LINER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 00-4349-036-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 03/11/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a right reverse arthroplasty, subsequently, approximately one (1) month later the patient experienced left sided facial droop, slurred speech, and ataxia due to cerebral vascular accident and was admitted to the hospital.Patient was prescribed a daily dose of aspirin and the event was reported to be resolved two (2) days later.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02658, 0001822565-2022-02661, 0001822565-2022-02662, 0001822565-2022-02663, 0001822565-2022-02664.Concomitant medical products: item#: 00434901213, 12mm a 130mm length humeral stem; lot#: 62248463.Item#: 0043490361, 36mm a glenosphere; lot#: 62234748.Item#: 00834902502, tm rvs base plt 25mm post +2; lot#: 62274777.Item#: unknown, unknown screw length 36; lot#: unknown.Item#: unknown, unknown screw length 42; lot#: unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02658-1, 0001822565-2022-02661-1, 0001822565-2022-02662-1, 0001822565-2022-02663-1, 0001822565-2022-02664-1.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.A stroke can happen to anyone at any time.It occurs when blood flow to an area of brain is cut off.When this happens, brain cells are deprived of oxygen and begin to die.Stroke is also known as the following: cva (cerebral vascular accident), tia (transient ischemic attack) and brain infarction.There are two classifications of stroke.A hemorrhagic stroke is when a brain aneurysm bursts or a weakened blood vessel leaks.An ischemic stroke occurs when a blood vessel carrying blood to the brain is blocked by a blood clot which can be cardiogenic due to underlying atrial fibrillation or from anti- or hypercoagulates which change the viscosity of the blood.A perioperative stroke is a serious and rare complication that may occur when a patient undergoes a surgical procedure and typically requires medical intervention.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM A +3MM OFFSET POLY LINER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15419075
Report Number0001822565-2022-02660
Device Sequence Number2620811
Product Code HSD
UDI-Device Identifier00889024269064
UDI-Public(01)00889024269064(17)200731(10)62114032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number00-4349-036-03
Device Catalogue Number00434903603
Device Lot Number62114032
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight78 KG